[Comportement asymptotique d'un processus stochastique de croissance associé à un système de marches aléatoires en interaction]
Nous étudions un modèle de croissance à temps continu sur
We study a continuous time growth process on
Accepté le :
Publié le :
Alejandro F. Ramı́ rez 1 ; Vladas Sidoravicius 2
@article{CRMATH_2002__335_10_821_0, author = {Alejandro F. Ram{\i}́ rez and Vladas Sidoravicius}, title = {Asymptotic behavior of a stochastic growth process associated with a system of interacting branching random walks}, journal = {Comptes Rendus. Math\'ematique}, pages = {821--826}, publisher = {Elsevier}, volume = {335}, number = {10}, year = {2002}, doi = {10.1016/S1631-073X(02)02568-2}, language = {en}, }
TY - JOUR AU - Alejandro F. Ramı́ rez AU - Vladas Sidoravicius TI - Asymptotic behavior of a stochastic growth process associated with a system of interacting branching random walks JO - Comptes Rendus. Mathématique PY - 2002 SP - 821 EP - 826 VL - 335 IS - 10 PB - Elsevier DO - 10.1016/S1631-073X(02)02568-2 LA - en ID - CRMATH_2002__335_10_821_0 ER -
%0 Journal Article %A Alejandro F. Ramı́ rez %A Vladas Sidoravicius %T Asymptotic behavior of a stochastic growth process associated with a system of interacting branching random walks %J Comptes Rendus. Mathématique %D 2002 %P 821-826 %V 335 %N 10 %I Elsevier %R 10.1016/S1631-073X(02)02568-2 %G en %F CRMATH_2002__335_10_821_0
Alejandro F. Ramı́ rez; Vladas Sidoravicius. Asymptotic behavior of a stochastic growth process associated with a system of interacting branching random walks. Comptes Rendus. Mathématique, Volume 335 (2002) no. 10, pp. 821-826. doi : 10.1016/S1631-073X(02)02568-2. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02568-2/
[1] G. Ben Arous, J. Quastel, A.F. Ramı́rez, Internal DLA in a random environment, Ann. IHP, to appear
[2] Asymptotic survival probabilities in the random saturation process, Ann. Probab, Volume 28 (2000) no. 4
[3] A growth model, a game, an algebra, Lagrange inversion, and characteristic classes, Commutative Algebra and Algebraic Geometry, II, Turin, 1990 (Rend. Sem. Mat. Univ. Politec. Torino), Volume 49 (1991) no. 1, pp. 95-119
[4] Internal DLA and the Stefan problem, Ann. Probab, Volume 28 (2000) no. 4, pp. 1528-1563
[5] Aspects of first passage percolation, École d'été de probabilités de Saint Flour XIV-1984, Lecture Notes in Math, 1180, 1986
[6] Internal diffusion limited aggregation, Ann. Probab, Volume 20 (1992), pp. 2117-2140
[7] Interacting Particle Systems, Springer, New York, 1985
[8] O. Alves, F. Machado, S. Popov, The shape theorem for the frog model, Ann. Appl. Probab., to appear
[9] A.F. Ramirez, V. Sidoravicius, Asymptotic behaviour of a growth process of boundary branching random walks, Preprint
Cité par Sources :
Commentaires - Politique